# SDR 20010111SG007

- Difficulty date: September 8, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Receiver
- Part number: 883200312
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT LIGHT BATTERY PACK AND RECEIVER WERE FOUND TO BE INOPERATIVE.  REPLACED THE RECEIVER AND BATTERY PACK, LIGHTS OPERATED NORMALLY.  REF ASAA0010128.  (M)
